Class numbers of indefinite binary quadratic forms II

Research output: Contribution to journalArticle

21 Scopus citations

Abstract

We obtain an asymptotic formula for the averages of class numbers of indefinite binary quadratic forms taken along certain polynomial sequences. It is found that along these sequences the class number is essentially as large as possible.

Original languageEnglish (US)
Pages (from-to)333-346
Number of pages14
JournalJournal of Number Theory
Volume21
Issue number3
DOIs
StatePublished - Dec 1985
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Class numbers of indefinite binary quadratic forms II'. Together they form a unique fingerprint.

Cite this